# SDR QMLA2013072913105

- Difficulty date: July 29, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N911NM
- Make and model: Bell 429
- Aircraft serial: 57031
- Aircraft time: 1,178 hours, 3,022 cycles
- Engine: Pwc PW207D
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 429015100123
- Part serial: A1145
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,178 hours, 3,022 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AWC CK FOUND GREEN MAIN ROTOR BLADE, HAS CRACK ON L/E OF ABRASION STRIP AT SCARF JOINT OF BLADE & TIP CAP.  CRACK IS .3750" LONG.
